# SDR 98ZZZM625

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39222011
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF FROM BDL, AIRCRAFT WOULD NOT PRESSURIZE, RETURNED TO BDL GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED LEFT PACK VALVE.  REMOVED AND REPLACED OUTFLOW CONTROL VALVE, AND FLOW CONTROL MODULATING VALVE.  OPS CHECK NORMAL PER 21-30-00.  (M)
